# SDR GLBA2012111400109

- Difficulty date: November 13, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 33,330 hours, 40,463 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND 2 CRACKS ON THE VERTICAL STAB RT FWD SPAR CAP ANGLE TOP TWO RIVETS, 1.25" IN LENGTH.  MAINTENANCE REPAIRED IAW EO 12-1900-55-057.   MAJOR REPAIR.
